# SDR SWAA2020092417631

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 39,831 hours, 26,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT INOP IN CABIN ON LT SIDE.  REMOVED BATTERY PACK ON LT SIDE FWD OF RISER DUCT AT FLOOR AND AFT LT BATTERY PACK IN CEILING AND LIGHTS.  OPS CHECKED GOOD, REF MM 33-51-06.
